MathSciNet Relay Station
MathSciNet bibliographic data
MR518508 (80c:06002) 06A05 (47H10)
Abian, Alexander A fixed point theorem for image-intersecting mappings. Proc. Amer. Math. Soc. 73 (1979), no. 3, 300–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement